Skip to Content

Can you mix valuim and vicaden?

Responses (2)

blaze22 7 Mar 2011

There should be no problem with this, I have been on both in the past and have had nothing severe take place other than one really good sleep, however never overdue it, take as prescribed, try and stay away from alcohol which of course intensifies this effect, alot of caffeine and don't do anything considered dangerous which is considered like that of driving which should be a no, operating machines and so on until you know how it effects you personally... some have high tolerances, some low... with both of these types of meds you really should not need any over the counter medications, especially cough and flu, very dangerous... be careful of that... blaze22

LaurieShay 7 Mar 2011

Hey Josh,

Do be careful and not take more than prescribed. The following warning exists for these two drugs in combination:

Interactions between your selected drugs
diazepam ↔ hydrocodone
Applies to: Valium (diazepam), Vicodin (acetaminophen/hydrocodone)

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

CNS stands for central nervous system, just in case you didn't know.

Hope this helps,

Laurie

jk13 7 Mar 2011

LaurieShay and Blaze22 are both right on. The only thing that I'd like to add, is that if you're taking any other meds such as antidepressants or allergy medications (even the otc stuff), these will also interact with those two (usually), creating a larger number of meds creating a slowed down nervous system. The Interactions Checker on this site is a really great tool to utilize if you find yourself in a situation where you need to take something that your not totally sure about. Of course, nothing can replace the opinion of a doctor.
Jeff K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions